# SDR C2XA02IA113

- Difficulty date: May 17, 2002
- Submitted: May 19, 2002
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701700082407
- Part serial: 98051709
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 3668, ON CLIMB THE CREW NOTED THAT THE PITCH TRIM MAIN SYSTEM WAS INOPERATIVE AND NO TRIM INDICATION.  THE CREW RETURNED THE AIRCRAFT TO IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 IC600 COMPUTER, PERFORMED OPERATIONAL CHECKS AND NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
